MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX ADVANCE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL HEALIX ADVANCE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222426
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 2 of (b)(4).It was reported that during an unspecified surgery, while using 2x healix advance devices, when the surgeon tried to remove the dilator fixation suture from the stump of the implant shaft after placing the anchor, it was found that the suture was stuck inside the stump and could not be removed without using a kocher tool.The suture was removed with a kocher tool and released from the shaft before use.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
HEALIX ADVANCE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25428056
Report Number1221934-2026-02435
Device Sequence Number10284353
Product Code MAI
UDI-Device Identifier10886705030620
UDI-Public(01)10886705030620(10)101ADJ(17)270430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201883
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222426
Device Lot Number101ADJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown